# SDR HCM2007F00003

- Difficulty date: November 6, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N992BH
- Make and model: Snias AS350B2
- Aircraft serial: 2989
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF OF A TOUR FLIGHT, AT APPROX 9:40 AM, THE PILOT NOTICED THE ENGINE NG SPEED HUNTING AND THE TORQUE FLUCTUATING (LESS THAN 20 PERCENT), THE AC ALSO EXHIBITED SLIGHT YAWING IN CONJUNCTION WITH THE FLUCTUATING NG AND TORQUE.  THE PILOT PERFORMED A LOW POWER PRECAUTIONARY LANDING AT AIRPORT.  INSPECTION BY MAINTENANCE REVEALED NO DEFECTS WITH THE FCU RIGGING OR WITH THE FUEL FILTERING AND FUEL DELIVERY SYSTEM.  A CHECK OF THE FCU WAS FOUND TO BE DEFECTIVE (THE FCU CHARACTERISTICS CHECKS FAILED).  THE DEFECTIVE FCU WAS REMOVED AND SERVICEABLE UNIT INSTALLED.  NO FURTHER DEFECTS HAVE OCCURRED.  (K)
